Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
185 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Potassium deficiency blood coagulation

Premium Questions

Dr. Ilir Sharka MD

I am currently on lostran 50 mg am having facial tingling and high blood pressure spike during ... away! It feel like a Imbalance. Maybe potassium? ... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr. Rakhi Tayal MD

cells dropped (now normal). I also had a bad potassium deficiency . During this time my doctor also ... blood work about a week ago came back good except for some elevated liver enzymes . Is cmv... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)
Dr. Hema Yadav MD

my dad is on regular three times a day peritonial diyalisis. because of this the defficiency of pottasium occures. can i give him POTKLOR syrup...? and in which dose ? plz reply me i want to know how i can remove pottesium... View answer

Answered by : Dr. Hema Yadav ( Pediatrician)
Dr. Panagiotis Zografakis MD

Having symptoms of several cramps n my front torso that feel like a XXXXXXX horse, nausea , direhea, the cramps feel like labor pains and all of a sudden just lock up and eventually let go. Potassium? ... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)
Dr. Robert Galamaga MD

me near immobile) was due to potassium deficiency , which made sense, my mother did, my brother has same condition. I started taking potassium supplements as well as a multivitamin and everything ... View answer

Answered by : Dr. Robert Galamaga ( Hematologist)

Public Forum Discussions

Dr. Blerina Pasho MD

I have been told by my physician that I have hypertension d/t a low potassium level but I am prescribed lisonopril for my DBP runs in the 90 s. Potassium level are usually 3.2-3.6 on all of my blood ... View answer

Answered by : Dr. Blerina Pasho ( General & Family Physician)
Dr.  Vijay Parmar MD

Hi !!Docs. Hv a nice day. My question is related to my father who is apporx. 73 yrs old. He is havng SODIUM/POTTASIUM deficiency, Blood Sugar, Pacemaker inplanted about 12 yrs ago, Psychiatric ... View answer

Answered by : Dr. Vijay Parmar ( General & Family Physician)
Dr.  Sudhir MD

of liquids, eat bananas, drink coconut water. Would you suggest I get a blood test to see why it appears I m experiencing some sort of a potassium deficiency..... ... View answer

Answered by : Dr. Sudhir ( Internal Medicine Specialist)
Dr.  Shinas Hussain MD

potassium levels in the blood. Both potassium CL 10meq ER and Khlor-Con 10meq er tablets cause me to have stomach cramps and diarrhea. Is there something else I could take to raise the... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr. Pavan Kumar Gupta MD

I am taking Olmetec Plus (20 mg/a2.5 mgs.) and I am concerned about leeching potassium from my system. Currently, with my doctor s approval, I am only taking 1/2 a pill each morning and a low ... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)

Mobile Questions and Answers

Dr. Shanthi.E MD

it could be due to calcium or potassium deficiency.

Dr.     Suresh Heijebu MD

Hi..yes it may happen..get serum electrolytes checked...coconut water and eltrobion can be helpful for minimal hypokalemia..potklor syp can also be useful.if pottassium is very low consult your...

Dr. Chintan Solanki MD

It is supplement of potassium iron in the body.Used in severe diarrhea or potassium deficiency.